Facebook Pixel

plan b pill

By April 12, 2013 - 8:48pm
Rate This

I took the plan b pill and experienced heavy bleeding for a week now I spotted for one day when I wiped but wasnt enough for a tampon can u please help me why did I spot once is it implantation bleeding or what...

Add a Comment1 Comments

EmpowHER Guest

Hi Monica,

Thank you for your question. Once you take Plan B, you will expect irregularity for at least two months. This is the reason why you are having strange periods at this time. If you are concerned about pregnancy, take a pregnancy test for a piece of mind. I hope this helps.

Good luck,


April 13, 2013 - 6:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.